Welcome! I am an Assistant Professor at Carlos III University of Madrid. Before that, I was a Research Fellow in Mathematics at the University of Sussex under the supervision of Nick Simm. I was a Postdoc of Gernot Akemann in the Mathematical Physics group at Bielefeld University. I was a PhD student in classical analysis at the Mathematics department of KU Leuven under the supervision of Arno Kuijlaars. Here is my CV (last update: November 2023).
Brief Synopsis of Research:
My aim is to study a critical behavior in certain interacting particle systems such as determinantal point processes coming from random matrix theory, physics and related fields. These are described by orthogonal polynomials of various kinds and one frequently has to apply asymptotic methods to understand their behavior and that of related objects in the large system size.
Random matrices, Riemann-Hilbert problems, orthogonal polynomials, special functions, vector equilibrium problems, determinantal point processes, random normal matrices, asymptotic analysis.
List of publications
[8.] Large deviations and fluctuations of real eigenvalues of elliptic random matrices (with Sung-Soo Byun and Nick Simm),
[7.] Edge behavior of higher complex-dimensional determinantal point processes,
Annales Henri Poincaré (2023), Vol. 24.
[6.] The Elliptic Ginibre Ensemble: A Unifying Approach to Local and Global Statistics for Higher Dimensions (with Gernot Akemann and Maurice Duits),
Journal of Mathematical Physics 64, 023503 (2023).
[5.] The local universality of Muttalib-Borodin biorthogonal ensembles when the parameter theta is the reciprocal of an integer,
Nonlinearity 34 (2021) 3485-3564.
[4.] The matching condition for larger size Riemann-Hilbert problems,
Journal of Approximation Theory 263 (2021) 105536.
[3.] Universality of the conditional measure of the Bessel point process (with Marco Stevens),
Random Matrices-Theory And Applications vol:10 issue:1 (2021).
[2.] The local universality of Muttalib-Borodin biorthogonal ensembles with parameter theta = 1/2 (with Arno Kuijlaars),
Nonlinearity 32 (2019) 3023-3081.
[1.] Monodromy of the generalized hypergeometric equation in the Frobenius basis,
Indagationes Mathematicae 26 (2015) 495-518.